Alert archive / Alabama / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 46, NWS Mobile, AL
NWS Mobile, AL issued this severe thunderstorm warning at Jun 9, 2015, 7:52 AM CDT for Mobile County, Washington County, Alabama. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 9, 2015, 7:52 AM CDT (12:52 UTC)
- Expired
- Jun 9, 2015, 8:19 AM CDT
- In force
- 27 min
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
Counties Mobile County, AL, Washington County, AL
The radar
The Mobile radar (KMOB), 58 km from the middle of the area, began a volume at 12:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 0.9 hours before the alert went out and 188 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2023 J/kg
- Mixed-layer CIN
- -14 J/kg
- Mixed-layer LCL
- 807 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 9 m²/s²
- 0-3 km storm-relative helicity
- 6 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted, in the capitals the NWS used until 2016.
287
WUUS54 KMOB 091252
SVRMOB
ALC097-129-091345-
/O.NEW.KMOB.SV.W.0046.150609T1252Z-150609T1345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MOBILE AL
752 AM CDT TUE JUN 9 2015
THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN MOBILE COUNTY IN SOUTHWESTERN ALABAMA...
SOUTHERN WASHINGTON COUNTY IN SOUTHWESTERN ALABAMA...
* UNTIL 845 AM CDT
* AT 752 AM CDT...A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
QUARTER SIZE HAIL AND DAMAGING WINDS OVER 60 MPH WAS LOCATED ALONG
A LINE EXTENDING FROM WAGARVILLE TO TIBBIE TO NEAR STATE LINE...AND
MOVING SOUTH AT 20 MPH.
* LOCATIONS IMPACTED INCLUDE...
CITRONELLE... MOUNT VERNON... MCINTOSH...
TIBBIE... WAGARVILLE... BUCKS...
MOVICO... VINEGAR BEND... FRUITDALE...
LEROY... MOWA CHOCTAW RESERVATION...
GULFCREST...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS OFTEN PRODUCE FREQUENT CLOUD TO GROUND
LIGHTNING. PLEASE TAKE COVER UNTIL THE STORM PASSES.
THIS IS A DANGEROUS STORM. PREPARE FOR DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
TO REPORT SEVERE WEATHER...CALL (800) 284-9059.
&&
LAT...LON 3100 8843 3150 8845 3142 8826 3153 8796
3132 8795 3131 8796 3129 8795 3126 8799
3126 8797 3125 8794 3116 8794 3116 8797
3114 8794 3108 8797 3107 8796 3108 8794
3103 8796 3102 8793 3095 8793 3094 8826
TIME...MOT...LOC 1252Z 000DEG 17KT 3144 8804 3135 8826 3141 8846
$$1 follow-up statement
897
WWUS54 KMOB 091319
SVSMOB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
819 AM CDT TUE JUN 9 2015
ALC097-129-091329-
/O.CAN.KMOB.SV.W.0046.000000T0000Z-150609T1345Z/
MOBILE AL-WASHINGTON AL-
819 AM CDT TUE JUN 9 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN MOBILE AND SOUTHERN
WASHINGTON COUNTIES HAS BEEN CANCELLED...
AT 819 AM CDT...THE STORM THAT PROMPTED THE WARNING FOR NORTHERN
MOBILE AND SOUTHERN WASHINGTON COUNTIES HAS WEAKENED BELOW SEVERE
LIMITS THUS THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT SEVERE WEATHER...CALL (800) 284-9059.
&&
LAT...LON 3100 8843 3150 8845 3142 8826 3153 8796
3132 8795 3131 8796 3129 8795 3126 8799
3126 8797 3125 8794 3116 8794 3116 8797
3114 8794 3108 8797 3107 8796 3108 8794
3103 8796 3102 8793 3095 8793 3094 8826
TIME...MOT...LOC 1315Z 000DEG 17KT 3133 8804 3124 8826 3130 8846
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 9, 3:54 AM CDT, 3 hours 58 minutes earlier.
Area forecast discussion, Jun 9, 3:54 AM CDT, 3 hours 58 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOBILE AL 354 AM CDT TUE JUN 9 2015 .SHORT TERM (TODAY THROUGH THURSDAY NIGHT)...FOR TODAY AND TONIGHT...UPPER TROUGH CONTINUES TO DIG ACROSS THE TENNESSEE VALLEY EARLY THIS MORNING. A SHORTWAVE MOVING THROUGH THE BASE OF THIS TROUGH IS FORCING A LINE OF SHOWERS AND THUNDERSTORMS ACROSS NORTHERN ALABAMA INTO NORTHERN MISSISSIPPI. THE TAIL END OF THE TROUGH WILL CONTINUE TO LINGER ACROSS THE LOWER MISSISSIPPI RIVER VALLEY THROUGH TONIGHT. MEANWHILE...A WEAK SFC FRONT WILL ALSO MOVE SOUTHWARD INTO THE AREA TODAY AND STALL AS THE UPPER SHORTWAVE MOVES AWAY TO THE NORTHEAST. THEREFORE...EXPECT THE CURRENT BAND OF CONVECTION TO GRADUALLY WEAKEN AS IT MOVES SOUTHWARD TOWARD THE AREA LATER THIS MORNING. HOWEVER...INCREASING DEEP LAYER MOISTURE COMBINED WITH THE UPPER TROUGH ACROSS THE REGION AND OUTFLOWS EMANATING FROM STORMS TO THE NORTH WILL LEAD TO SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS DEVELOPING RAPIDLY THROUGH THE MORNING. CURRENT RADAR IMAGERY IS ALREADY INDICATING INCREASING SHOWERS OVER THE MARINE AREA...LIKELY IN RESPONSE TO THE APPROACHING TROUGH. DUE TO THE FEATURES IN PLACE...CANNOT REALLY PINPOINT A PERIOD OF HIGHEST POPS...SO HAVE GONE NUMEROUS ACROSS MUCH OF THE AREA THROUGH THE DAY. THE SEVERE RISK IS LOW TODAY...HOWEVER A FEW STRONGER STORM COULD PRODUCE GUSTY WINDS. HEAVY RAIN AND FREQUENT LIGHTNING STRIKES WILL BE THE PRIMARY THREATS. HIGHS WILL GENERALLY BE IN THE MID 80S. CONVECTION WILL DECREASE IN COVERAGE THIS EVENING...HOWEVER WITH THE UPPER TROUGH LINGERING ACROSS THE REGION...SCATTERED SHOWERS AND THUNDERSTORMS WILL REMAIN POSSIBLE OVERNIGHT. LOWS WILL BE IN THE UPPER 60S/LOW 70S INLAND TO MID 70S ALONG THE COAST. /13 THIS AFTERNOON'S WET MICROBURST RISK IS LOW TO MODERATE. FOR WEDNESDAY THROUGH THURSDAY NIGHT...AN UPPER TROF OVER THE EASTERN STATES EJECTS OFF TO THE EAST ON WEDNESDAY BUT LEAVES A BROAD UPPER LOW ROUGHLY CENTERED OVER THE NORTH CENTRAL GULF COAST. THE BROAD UPPER LOW RETREATS WESTWARD THROUGH THURSDAY NIGHT INTO THE NORTHWESTERN GULF AS UPPER RIDGING STRENGTHENS SOMEWHAT OVER THE WESTERN ATLANTIC...WITH A SERIES OF SHORTWAVES MEANWHILE ROTATING THROUGH THE UPPER LOW. A SURFACE RIDGE GRADUALLY STRENGTHENS OVER THE NORTHERN GULF THROUGH THURSDAY WITH A MOIST SOUTHERLY FLOW CONTINUING. PRECIPITABLE WATER VALUES OF 1.5-1.8 INCHES WEDNESDAY MORNING TREND HIGHER IN THE PERSISTENT SOUTHERLY FLOW REACHING VALUES OF 1.9-2.0 INCHES BY THURSDAY. THERE APPEARS TO BE SOME VESTIGES OF A SURFACE TROF LINGERING OVER THE FORECAST AREA ON WEDNESDAY WHICH WHEN COMBINED WITH A WEAK SEA BREEZE AND THE DEVELOPING UPPER LOW WILL SUPPORT LIKELY POPS FOR MOST OF THE AREA ON WEDNESDAY. WILL HAVE CHANCE POPS WEDNESDAY NIGHT FOR LINGERING CONVECTION...THEN FOR THURSDAY THE BEST SUPPORT FOR CONVECTION LOOKS TO SHIFT MAINLY INTO THE NORTHERN GULF AS A SHORT WAVE SLOWLY ROTATES THROUGH THE UPPER LOW. HAVE GONE WITH CHANCE TO GOOD CHANCE POPS FOR MOST OF THE AREA ON THURSDAY WITH SIMILAR POPS THURSDAY NIGHT EXCEPT FOR SOMEWHAT HIGHER POPS NEAR COASTAL ALABAMA NEAR AN ANTICIPATED FAVORED REGION OF MID TO UPPER LEVEL SUPPORT. MAY SEE A STRONG STORM OR TWO EACH DAY BUT AM NOT EXPECTED SEVERE STORM DEVELOPMENT IN THIS RATHER MOIST LOW SHEAR ENVIRONMENT. HIGHS EACH DAY WILL RANGE FROM THE MID 80S NEAR THE COAST TO UPPER 80S FURTHER INLAND. LOWS WEDNESDAY NIGHT WILL RANGE FROM THE UPPER 60S INLAND TO LOWER 70S CLOSER TO THE COAST...THEN SOMEWHAT MILDER CONDITIONS FOLLOW FOR THURSDAY NIGHT WITH LOWS IN THE LOWER TO MID 70S. /29 .LONG TERM (FRIDAY THROUGH MONDAY)...THE BROAD UPPER LOW CONTINUES TO SHIFT WESTWARD AND EVENTUALLY DISSIPATES BY SATURDAY AS RIDGING CONTINUES TO BUILD INTO THE REGION FROM THE WESTERN ATLANTIC AND LATER FORMS AN UPPER HIGH OVER THE AREA. A SURFACE RIDGE OVER THE NORTHERN GULF SHIFTS INTO THE GULF COAST STATES EARLY IN PERIOD WITH A LIGHT TO MODERATE SOUTHEASTERLY FLOW CONTINUING THROUGH THE PERIOD. WILL HAVE CHANCE TO GOOD CHANCE POPS ON FRIDAY...WITH LIKELY POPS FOR COASTAL ALABAMA WHERE FAVORABLE MID TO UPPER LEVEL SUPPORT PERSISTS BEFORE THE BROAD UPPER LOW MOVES FURTHER TO THE WEST. DAYTIME CHANCE POPS AND SLIGHT CHANCE NIGHTTIME POPS OTHERWISE FOLLOW FOR MOST OF THE AREA FOR THE REMAINDER OF THE PERIOD WHERE WARMER DAYTIME HIGHS IN THE UPPER 80S TO LOWER 90S WILL FAVOR SEA BREEZE DEVELOPMENT WITH CONVECTION LINGERING INTO THE OVERNIGHT HOURS. OVERNIGHT LOWS WILL BE MILD AND RANGE FROM THE LOWER 70S INLAND TO MID 70S CLOSER TO THE COAST. /29 && .AVIATION... 12Z ISSUANCE...SHRA/TSRA WILL INCREASE AT ALL TERMINALS THIS MORNING WITH CONTINUED CHANCES THROUGH TONIGHT. MVFR/IFR CIGS AND VISBYS WILL BE POSSIBLE IN AND AROUND SCATTERED TO NUMEROUS SHRA/TSRA THROUGH MUCH OF THE PERIOD. /13 && .MARINE...HIGH PRESSURE WILL CONTINUE FROM THE WESTERN ATLANTIC ACROSS THE NORTHERN GULF THROUGH THE WEEK...BECOMING BETTER DEVELOPED LATE IN THE WEEK INTO THE WEEKEND. THIS WILL LEAD TO CONTINUED ONSHORE FLOW WITH SEAS BUILDING LATE IN THE WEEK AS SOUTHERLY FLOW INCREASES. WINDS AND SEAS WILL BE HIGHER NEAR SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS THROUGH MUCH OF THE WEEK. /13 && .PRELIMINARY POINT TEMPS/POPS... MOBILE 87 70 86 70 86 / 60 40 60 30 50 PENSACOLA 86 72 86 72 86 / 60 40 60 40 50 DESTIN 85 74 85 74 85 / 60 30 50 40 50 EVERGREEN 87 69 89 68 88 / 60 40 60 30 50 WAYNESBORO 87 69 87 69 86 / 60 30 60 30 50 CAMDEN 87 69 89 68 88 / 60 30 60 30 40 CRESTVIEW 86 69 88 68 88 / 70 30 60 40 50 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...NONE. FL...NONE. MS...NONE. GM...NONE. &&
Hazardous weather outlook, Jun 9, 5:18 AM CDT, 2 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 518 AM CDT TUE JUN 9 2015 ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-101030- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-MOBILE INLAND-BALDWIN INLAND-MOBILE CENTRAL- BALDWIN CENTRAL-MOBILE COASTAL-BALDWIN COASTAL-ESCAMBIA INLAND- ESCAMBIA COASTAL-SANTA ROSA INLAND-SANTA ROSA COASTAL- OKALOOSA INLAND-OKALOOSA COASTAL-WAYNE-PERRY-GREENE-STONE-GEORGE- 518 AM CDT TUE JUN 9 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL DEVELOP ACROSS THE AREA TODAY. A FEW OF THE STORMS COULD CONTAIN STRONG GUSTY WINDS. LOCALLY HEAVY RAIN IS ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED ACROSS THE REGION EACH DAY THROUGH THE END OF THE WEEK. PERIODS OF LOCALLY HEAVY RAINFALL ARE LIKELY AND MAY RESULT IN ISOLATED INSTANCES OF FLASH FLOODING. AN INCREASED RISK OF RIP CURRENTS WILL DEVELOP BY THE END OF THE WEEK. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT EXPECTED THROUGH MONDAY. GMZ630>635-650-655-670-675-101030- NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 518 AM CDT TUE JUN 9 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS CAN BE EXPECTED THROUGH THE DAY. A FEW OF THE STORMS COULD CONTAIN GUSTY WINDS AND FREQUENT LIGHTNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY INCREASING ONSHORE WINDS AND SEAS CAN BE EXPECTED BY THURSDAY...AND WILL PERSIST THROUGH THE END OF THE WEEK. WINDS AND SEAS WILL BE HIGHER NEAR SCATTERED TO NUMEROUS THUNDERSTORMS THROUGH THE FORECAST PERIOD.
In the hours before
Special weather statement, Jun 9, 6:42 AM CDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
642 AM CDT TUE JUN 9 2015
ALZ051>053-MSZ067-076-091245-
WASHINGTON AL-CHOCTAW AL-CLARKE AL-WAYNE MS-GREENE MS-
642 AM CDT TUE JUN 9 2015
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN WASHINGTON...
SOUTHWESTERN CHOCTAW...NORTHWESTERN CLARKE...NORTHEASTERN GREENE AND
WAYNE COUNTIES UNTIL 745 AM CDT...
AT 641 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 7 MILES NORTHEAST
OF MILL CREEK...OR 14 MILES NORTHWEST OF WAYNESBORO...MOVING
SOUTHEAST AT 20 MPH.
LOCATIONS IMPACTED INCLUDE...
WAYNESBORO... CHATOM... STATE LINE...
MILLRY... SILAS... COFFEEVILLE...
GILBERTOWN... BUCKATUNNA... FRUITDALE...
CLARA... BELMONT... LATON HILL...
THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 45 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.
FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING WIRED
TELEPHONES DIRECTLY CONNECTED TO OUTSIDE PHONE LINES.
HAZARDOUS DRIVING CONDITIONS ARE EXPECTED. HEAVY RAINFALL WILL
GREATLY RESTRICT VISIBILITY AND CREATE PONDING OF WATER ON
ROADWAYS...WHICH MAY CAUSE VEHICLES TO HYDROPLANE. TRAVELERS ARE
URGED TO USE CAUTION.
LAT...LON 3183 8893 3185 8865 3190 8847 3193 8795
3113 8846 3166 8894
TIME...MOT...LOC 1141Z 298DEG 32KT 3177 8888Special weather statement, Jun 9, 7:17 AM CDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
717 AM CDT TUE JUN 9 2015
ALZ052-053-261>264-MSZ067-075-076-078-079-091315-
MOBILE INLAND AL-MOBILE CENTRAL AL-BALDWIN INLAND AL-
BALDWIN CENTRAL AL-WASHINGTON AL-CLARKE AL-GEORGE MS-STONE MS-
PERRY MS-WAYNE MS-GREENE MS-
717 AM CDT TUE JUN 9 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN BALDWIN...
MOBILE...WASHINGTON...SOUTHWESTERN CLARKE...GEORGE...GREENE...EASTERN
STONE...SOUTHERN WAYNE AND PERRY COUNTIES UNTIL 815 AM CDT...
AT 716 AM CDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM SAINT STEPHENS TO NEAR OVETT...AND MOVING SOUTH
AT 30 MPH.
LOCATIONS IMPACTED INCLUDE...
MOBILE... PRICHARD... SARALAND...
BAY MINETTE... SPANISH FORT... SATSUMA...
CHICKASAW... ROBERTSDALE... CITRONELLE...
LUCEDALE... CREOLA... LOXLEY...
THE PRIMARY THREATS FROM THESE STORMS ARE WIND GUSTS UP TO 50 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THESE STORMS HAVE PASSED.
FREQUENT LIGHTNING IS OCCURRING WITH THESE STORMS. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING WIRED
TELEPHONES DIRECTLY CONNECTED TO OUTSIDE PHONE LINES.
HAZARDOUS DRIVING CONDITIONS ARE EXPECTED. HEAVY RAINFALL WILL
GREATLY RESTRICT VISIBILITY AND CREATE PONDING OF WATER ON
ROADWAYS...WHICH MAY CAUSE VEHICLES TO HYDROPLANE. TRAVELERS ARE
URGED TO USE CAUTION.
TO REPORT SEVERE WEATHER...CALL (800) 284-9059.
LAT...LON 3143 8894 3157 8894 3159 8797 3059 8762
3061 8791 3075 8793 3065 8793 3074 8803
3067 8802 3068 8803 3073 8804 3075 8804
3062 8806 3064 8841 3074 8841 3073 8888
3068 8908 3143 8911
TIME...MOT...LOC 1216Z 352DEG 26KT 3153 8805 3152 8904The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 9, 7:17 AM CDT | Special Weather Statement | MOB | Baldwin, Mobile, Washington | 58 min |
| Jun 9, 7:40 AM CDT | Areal Flood Advisory | MOB | Clarke, Washington | 2 hr |
| Jun 9, 9:00 AM CDT | Special Weather Statement | MOB | Mobile | 45 min |
| Jun 9, 9:35 AM CDT | Areal Flood Advisory | MOB | Mobile | 55 min |
| Jun 9, 10:01 AM CDT | Special Marine Warning | MOB | 89 min | |
| Jun 9, 10:04 AM CDT | Special Weather Statement | MOB | Mobile | 56 min |
| Jun 9, 10:21 AM CDT | Special Weather Statement | MOB | Baldwin | 39 min |
| Jun 9, 10:26 AM CDT | Areal Flood Advisory | MOB | Mobile | 3 hr |
| Jun 9, 10:30 AM CDT | Special Marine Warning | MOB | 60 min | |
| Jun 9, 10:36 AM CDT | Areal Flood Advisory | MOB | Baldwin | 114 min |
| Jun 9, 5:25 PM CDT | Special Weather Statement | MOB | Crenshaw | 65 min |
| Jun 9, 5:40 PM CDT | Severe Thunderstorm Warning | MOB | Crenshaw | 50 min |
| Jun 9, 6:18 PM CDT | Areal Flood Advisory | MOB | Butler, Crenshaw | 3 hr |
| Jun 9, 6:22 PM CDT | Special Weather Statement | MOB | Crenshaw | 23 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.